# SDR REXA2019111831599

- Difficulty date: October 13, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670393339
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON ANGLE STRAPS SUPPORT STRUCTURE OF AFT WING-TO-FUSELAGE FAIRING AT FS847+32. (FUS)(TCI: 53-20-260).
ANGLES STRAPS SUPPORT STRUCTURE OF AFT WING-TO-FUSELAGE FAIRING WERE REPLACED FOR A NEW ONES PER CRJ-900 SRM 51-42-06-001-001-A01 PAR. 6C
